# SDR UIEA2025051200602

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 100,781 hours, 16,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD AFT FLAP DAMAGE OUT OF LIMITS 12" LENGTH AND 9" WIDTH UPPER SURFACE AND 10" LENGTH AND 5" WIDTH LOWER SURFACE.( PERFORMED PERMANENT REPAIR IAW EA-1957A224, SRM 57-53-01-2R-1 AND SRM 51-70-07-0G-0. NO FURTHER DEFECTS NOTED. )
